Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

JEDNOSTKA NAUKOWA KATEGORII A+

Hölder regularity of three-dimensional minimal cones in

Tom 110 / 2014

Tien Duc Luu Annales Polonici Mathematici 110 (2014), 227-246 MSC: Primary 49Q05; Secondary 49Q15. DOI: 10.4064/ap110-3-2

Streszczenie

We show the local Hölder regularity of Almgren minimal cones of dimension 3 in \mathbb {R}^n away from their centers. The proof is almost elementary but we use the generalized theorem of Reifenberg. In the proof, we give a classification of points away from the center of a minimal cone of dimension 3 in \mathbb {R}^n, into types \mathbb {P}, \mathbb {Y} and \mathbb {T}. We then treat each case separately and give a local Hölder parameterization of the cone.

Autorzy

  • Tien Duc LuuDépartement de Mathématiques
    Bât. 425
    Université Paris-Sud XI
    91405 Orsay Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek